PatientsVille.com Logo

PatientsVille

Intuniv Questions and Reviews

Intuniv Reviews

Intuniv Reviewed by CAH on .

My 8 year old son has been on Intuniv for approximately 8 months for ADHD. The last several weeks he has been complaining about abdominal pain inconsistently. Sometimes he complains that his stomach hurts in the morning, sometimes in the middle of the day, and sometimes in the middle of the night. Is this common when using Intuniv? If so is there anything that can be done and have him still be able to continue taking this medication? It works well for his ADHD but I don't want his stomach to hurt either.

Bookmark: http://www.patientsville.com/medication/intuniv_side_effects.htm


Previous Intuniv Review | Next Intuniv Review

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

Track Your Intuniv Side Effects - It's Easy and Free. >> Start Today Already a User? Log In

Discuss Intuniv Side Effects

Ask a Doctor
Notice - The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Viewing and using of this information is subject to accepting Terms Of Use. PatientsVille.com does not provide medical advice, diagnosis or treatment. The information regarding adverse reports, reviews and polls contained on PatientsVille.com site has not been scientifically or otherwise verified as to a cause and effect relationship and cannot be used to estimate the incidence of side effects, adverse drug reactions or for establishing or changing of patient treatments. Thank you for visiting Patientsville.com!